# SDR SCNA00018

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD AFT FACING EMERGENCY BULL NOSE LIGHT ROW 5 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE FORWARD AFT FACING BULL NOSE EMERGENCY LIGHT BATTERY PACK.  OPERATIONALLY CHECKS GOOD.
